# SDR SWAA2012112009640

- Difficulty date: November 4, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 29,576 hours, 17,065 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT STAB LOWER SKIN STAB STA 129.50 HAS A 1.2 INCH CRACK 8 INCHES FROM FWD SPAR.  REPAIRED RIGHT STAB LOWER SKIN STAB STA 129.50 IAW SRM 55-10-01-2R-11.
